I suffer from high blood pressure, and my doctor prescribed me to take Prinivil. This medication is the sole medicine for hypertension, I came across, which has minimal side effects initially.
After a few days only, I had diarrhea and cramps in my stomach. The pain was just unbearable. I stated experiencing excruciating pain in my shoulders and neck. I had pain in my legs, hands, ankles and wrists, as well.
The pain was so dreadful that I was hardly able to walk. I even had a problem in getting up from the floor. I often had to use my hands to help get my legs in and out of the car.
I even stopped going out much. I had burning feet along with numbness that started in fingers and toes, as well. After I started taking Prinivil I caught horrible cough.
The terrible hacking cough was so bad that I would be sometimes even cough up phlegm. The cough finally attributed to asthma. This medicine for high blood pressure made my throat dry, as well. I also experienced nausea and a little hang over at times. For the problem of drowsiness, I had to sleep the whole day.
After the doctor had put me on this drug, I lost weight immensely and I also became ANA (Antinuclear Antibodies) positive. I also had swelling in the larynx along with decreased libido.
I also had a problem in concentrating on things and often use to forget about what happened with me even a day back. I was one of the few people whose liver was affected because of the intake of this drug.
Because of some many problems I finally decided to take it in every couple of days when my pressure was high. This minimized the problems I was facing because of this drug.
Overall, it perhaps helps in controlling blood pressure to an extent, but Prinivil comes with almost a dozen of side effects.